ArticleOriginal scientific text

Title

Characterizations of quasidisks

Authors 1

Affiliations

  1. Mathematics Department, University of Michigan, Ann Arbor, Michigan 48109, U.S.A.

Bibliography

  1. L. V. Ahlfors, Complex analysis, McGraw-Hill 1979.
  2. L. V. Ahlfors, Remarks on the Neumann-Poincaré integral equation, Pacific J. Math. 2 (1952), 271-280.
  3. L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301.
  4. L. V. Ahlfors, Conformal invariants, McGraw-Hill 1973.
  5. K. Astala, Area distortion of quasiconformal mappings, Acta Math. 173 (1994), 37-60.
  6. K. Astala and F. W. Gehring, Injectivity, the BMO norm and the universal Teichmüller space, J. d'Analyse Math. 46 (1986), 16-57.
  7. J. Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. reine angew. Math. 255 (1972), 23-43.
  8. J. Becker and C. Pommerenke, Schlichtheitskriterien und Jordangebiete, J. reine angew. Math. 354 (1984), 74-94.
  9. A. Beurling and L. V. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125-142.
  10. M. Bonk, The support points of the unit ball in Bloch space, J. Functional Anal. 123 (1994), 318-335.
  11. B. Brechner and T. Erkama, On topologically and quasiconformally homogeneous continua, Ann. Acad. Sci. Fenn. 4 (1978/1979), 207-208.
  12. D. Calvis, The inner radius of univalence of normal circular triangles and regular polygons, Complex Variables 4 (1985), 295-304.
  13. T. Erkama, Quasiconformally homogeneous curves, Mich. Math. J. 24 (1977), 157-159.
  14. J. L. Fernández, D. Hamilton and J. Heinonen, Harmonic measure and quasicircles, preprint.
  15. J. L. Fernández, J. Heinonen and O. Martio, Quasilines and conformal mappings, J. d'Analyse Math. 52 (1989), 117-132.
  16. F. W. Gehring, Quasiconformal mappings of slit domains in three space, J. Math. Mech. 18 (1969), 689-703.
  17. F. W. Gehring, Univalent functions and the Schwarzian derivative, Comment. Math. Helv. 52 (1977), 561-572.
  18. F. W. Gehring, Injectivity of local quasi-isometries, Comment. Math. Helv. 57 (1982), 202-220.
  19. F. W. Gehring, Characteristic properties of quasidisks, Les Presses de l'Université de Montréal (1982), 1-97.
  20. F. W. Gehring, Extension of quasiisometric embeddings of Jordan curves, Complex Variables 5 (1986), 245-263.
  21. F. W. Gehring, Uniform domains and the ubiquitous quasidisk, Jber. Deutsche Math. Verein. 89 (1987), 88-103.
  22. F. W. Gehring and K. Hag, Remarks on uniform and quasiconformal extension domains, Complex Variables 9 (1987), 175-188.
  23. F. W. Gehring and K. Hag, Hyperbolic geometry and disks, J. Comp. Appl Math. 104 (1999) (to appear).
  24. F. W. Gehring and O. Lehto, On the total differentiability of functions of a complex variable, Ann. Acad. Sci. Fenn. 272 (1959), 3-9.
  25. F. W. Gehring and O. Martio, Quasiextremal distance domains and extension of quasiconformal mappings, J. d'Analyse Math. 45 (1985), 181-206.
  26. F. W. Gehring and B. G. Osgood, Uniform domains and the quasi-hyperbolic metric, J. d'Analyse Math. 36 (1979), 50-74.
  27. F. W. Gehring and B. P. Palka, Quasiconformally homogeneous domains, J. d'Analyse Math. 30 (1976), 172-199.
  28. F. W. Gehring and J. Väisälä, Hausdorff dimension and quasiconformal mappings, J. London Math. Soc. 6 (1973), 504-512.
  29. J. Gevirtz, Injectivity of quasi-isometric mappings of balls, Proc. Amer. Math. Soc. 85 (1982), 345-349.
  30. V. M. Gol'dstein and S. K. Vodop'janov, Prolongement des fonctions de classe L1p et applications quasi conformes, C. R. Acad. Sc. Paris 290 (1980), 453-456.
  31. K. Hag, What is a disk?, this volume.
  32. W. K. Hayman and J.-M. G. Wu, Level sets of univalent functions, Comment. Math. Helv. 56 (1981), 366-403.
  33. D. S. Jerison and C. E. Kenig, Hardy spaces, A, and singular integrals on chord-arc domains, Math. Scand. 50 (1982), 221-247.
  34. F. John, On quasi-isometric mappings, II, Comm. Pure Appl. Math. 22 (1969), 265-278.
  35. P. W. Jones, Extension theorems for BMO, Indiana Univ. Math. J. 29 (1980), 41-66.
  36. P. W. Jones, Quasiconformal mappings and extendability of functions in Sobolev spaces, Acta Math. 147 (1981), 71-88.
  37. B. N. Kimel'fel'd, Homogeneous regions on the conformal sphere, Mat. Zametki 8 (1970), 321-328 (in Russian).
  38. J. G. Krzyż, Quasicircles and harmonic measure, Ann. Acad. Sci. Fenn. 1 (1987), 19-24.
  39. N. Langmeyer, The quasihyperbolic metric, growth, and John domains, University of Michigan thesis, 1996.
  40. M. Lehtinen, On the inner radius of univalency for non-circular domains, Ann. Acad. Sci. Fenn. 5 (1980), 45-47.
  41. O. Lehto, Remarks on Nehari's theorem about the Schwarzian derivative and schlicht functions, J. d'Analyse Math. 36 (1979), 184-190.
  42. O. Lehto, Univalent functions and Teichmüller spaces, Springer-Verlag 1987.
  43. O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, Springer-Verlag 1973.
  44. X. Liu and D. Minda, Distortion theorems for Bloch functions, Trans. Amer. Math. Soc. 333 (1992), 325-338.
  45. O. Martio and J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. 4 (1978-1979), 383-401.
  46. B. Maskit, On boundaries of Teichmüller spaces and on kleinian groups: II, Ann. Math. 91 (1970), 607-639.
  47. L. Miller-Van Wieren, Univalence criteria on classes of rectangles and equiangular hexagons, Ann. Acad. Sci. Fenn. 22 (1997), 407-424.
  48. Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551.
  49. B. G. Osgood, Some properties of f''/f' and the Poincaré metric, Indiana Univ. Math. J. 31 (1982), 449-461.
  50. K. Øyma, Harmonic measure and conformal length, Proc. Amer. Math. Soc. 115 (1992), 687-689.
  51. K. Øyma, The Hayman-Wu constant, Proc. Amer. Math. Soc. 119 (1993), 337-338.
  52. B. P. Palka, preprint.
  53. A. Pfluger, Über die Konstruktion Riemannscher Flächen durch Verheftung, J. Indian Math. Soc. 24 (1960), 401-412.
  54. C. Pommerenke, Boundary behaviour of conformal maps, Springer-Verlag 1992.
  55. H. M. Reimann, Functions of bounded mean oscillation and quasiconformal mappings, Comment. Math. Helv. 49 (1974), 260-276.
  56. H. M. Reimann and T. Rychener, Funktionen beschränkter mittlerer Oszillation, Lecture Notes Math. 487, Springer-Verlag 1975.
  57. S. Rickman, Extension over quasiconformally equivalent curves, Ann. Acad. Sci. Fenn. 436 (1969), 3-12.
  58. J. Sarvas, Boundary of a homogeneous Jordan domain, Ann. Acad. Sci. Fenn. 10 (1985), 511-514.
  59. G. Springer, Fredholm eigenvalues and quasiconformal mapping, Acta Math. 111 (1964), 121-142.
  60. D. Stowe, Injectivity and the pre-Schwarzian derivative, Mich. Math. J. 45 (1998), 537-546.
  61. D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Annals Math. Studies 97, Princeton Univ. Press 1981.
  62. P. Tukia, On two-dimensional quasiconformal groups, Ann. Acad. Sci. Fenn. 5 (1980), 73-78.
  63. P. Tukia, Extension of quasisymmetric and Lipschitz embeddings of the real line into the plane, Ann. Acad. Sci. Fenn. 6 (1981), 89-94.
  64. J. Väisälä, On quasiconformal mappings of a ball, Ann. Acad. Sci. Fenn. 304 (1961), 3-7.
  65. M. Walker, Linearly locally connected sets and quasiconformal mappings, Ann. Acad. Sci. Fenn. 11 (1986), 77-86.
  66. S. Yang, QED domains and NED sets in R¯n, Trans. Amer. Math. Soc. 334 (1992), 97-120.
Pages:
11-41
Main language of publication
English
Published
1999
Exact and natural sciences